# SDR FDEA202201080112

- Difficulty date: January 8, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00370 AIRCRAFT REPAIR ASSESSMENT:EXISTING REPAIR FOUND ON MAIN DECK SEAT   TRACK BTW FR61 TO FR62,Y1456 POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING   REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-10-16-  201, PARA.10, PAGE 243-246, FIG.208, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A   REPAIR WITH NO SUPPLEMENTAL INSPECTION REQUIREMENTS."FOR RECORD PURPOSES   ONLY""MAJOR REPAIR"
